# SDR 2003FA0000419

- Difficulty date: April 22, 2003
- Submitted: April 22, 2003
- Operation: General aviation
- Aircraft: N30ZA
- Make and model: Zinair CH2000
- Aircraft serial: 200030
- Aircraft time: 1,257 hours
- Engine: Lyc O235*
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Structure
- Condition: Cracked
- Location: Firewall
- Part time: 734 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE UPPER HORITONTAL (Z) ON THE FIREWALL WAS FOUND CRACKED. THIS IS THE LATER REINFORCED VERSION REV. 4. THE CRACK WAS LOCATED FROM THE HOLE WHERE THE NOSE GEAR STRUT COMES THROUGH TO THE OUTSIDE FORWARD EDGE.THE PLASTIC STOP UNDER THE (Z) WAS ALSO CRACKED.
